# SDR UALA2012110506353

- Difficulty date: November 3, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 37,193 hours, 16,148 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TAIL CONE CRACKED.  EXISTING 4 INCH CRACK IN ZONE ONE OF NR 1 ENGINE TAIL CONE WAS STOP DRILLED CRACK HAS NOW MIGRATED A .5 OF AN INCH FORWARD.  STOP DRILLED CRACK WITH 1-4" DRILL PER MM.  TOTAL CRACK LENGTH IS NOW 5 INCHES.
